Can missing a dose of sotalol cause chest pain and increase in symptoms of heart failure? I recently missed a 120mg dose and by evening had developed pain around my heart, weakness and fatigue. I gained 5 lbs in the next 2 days and any exertion resulted in chest pain. I increased my diuretic and lost the 5 lbs although I continued to be easily fatigued and weak with any activity. I used nitro spray for the chest pain. I have NICM, an ICD, atrial fib. I also take metoprolol. Thank you in advance for your assistance.
I don't think so. This is more consistent with heart failure exacerbation which majority of the time is difficult to explain but may be due to dietary indiscretions, changes in meds (usually increasing the doses of beta blockers or sotalol, not missing them), arrhythmia such as atrial fib or progression of the disease process.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.